MAUDE Adverse Event Report: BECTON DICKINSON BD NEEDLE; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON BD NEEDLE; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number UNKNOWN
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 12/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B.3.The date received by manufacturer has been used for this field.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd needle safety mechanism was difficult to activate.The following information was provided by the initial reporter: material #unknown; lot #unknown.I received boxes of 25 g 1" needles today (thank you xxx); however, i noticed they are the safetyglide ones, and not the eclipse samples.Just fyi, we had a needle stick incident with the safetyglide needle due to safety device malfunction.
 
Additional Manufacturer Narrative
Investigation results: root cause couldn't be determined due to unavailability of sample information.A complaint history review cannot be performed as no material and batch/lot number was provided.A dhr review cannot be performed as no material and batch/lot number was provided.A review of the applicable risk document indicates that the potential risk of the reported event was assessed appropriately in the risk management documentation.
 
Event or Problem Description
No additional information.

Brand Name
BD NEEDLE
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24093048
Report Number2243072-2026-00019
Device Sequence Number10239371
Product Code FMI
UDI-Device Identifier00382903059164
UDI-Public(01)00382903059164
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K951254
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberUNKNOWN
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2025
Supplement Date Received by Manufacturer01/20/2026
Initial Report FDA Received Date01/16/2026
Supplement Report FDA Received Date01/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown